# SDR QXEA2010090700507

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT BAGGAGE BAY DOOR SILL HAS EVIDENCE OF CORROSION.  BLENDED AREA OF CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED ECI IAW NDTM ECI IAW 51-20-006-250-A01, NO CRACKS NOTED AT THIS TIME. ALL BLENDS WITHIN LIMITS OF REO 670-53-61-654.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-01-001-001-A01 AND 51-25-16-001-001-A01.
